# SDR HEEA082635

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 6,317 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 9551A
- Part serial: 359
- Condition: Incorrect
- Location: Turn & Bank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INDICATOR INOPERATIVE, SLIP NEEDLE STICKS. TO BE SENT TO VENDOR FOR REPAIR.
